MathSciNet Relay Station
MathSciNet bibliographic data
MR439880 16A40
Zalesskiĭ, A. E.; Neroslavskiĭ, O. M. There exist simple Noetherian rings with zero divisors but without idempotents. (Russian) Comm. Algebra 5 (1977), no. 3, 231–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement